Among the conditions that threaten a person almost instant death, anaphylactic shock. Moreover, such an attack very often develops far from the “civilization” - in nature. Will you not get lost and help a person? And do you know how emergency care should be given for anaphylactic shock?
Anaphylactic shock is a superstrong allergic reaction of the body to foreign substances (allergens) that threaten human life. This is an inadequate response of the body to their presence, which is expressed by a spasm of the internal organs and disorders of the cardiovascular system, respiratory and other systems.
Salvation depends on the speed of action of others. They must come to the rescue of the victim. Even people far from medicine can and should provide emergency assistance and call a team of doctors. It is the timeliness of emergency care for anaphylactic shock that determines whether a person will survive.
With whom and why can this happen?
Anyone can become a victim of anaphylaxis. It is impossible to predict. A wasp can bite you ten times, and on the eleventh the organism will give an inadequately strong reaction. If we talk about the reasons for the development of such a highly unsafe phenomenon, they are:
- medication intake. In the first place in terms of their ability to cause anaphylaxis are NSAIDs, then - anesthetics (in particular, Novocain), on the third place are antibiotics. But other pharmaceutical preparations (even No-shpa) can provoke the development of a powerful allergic reaction;
- hymenoptera bites. It is especially dangerous when a wasp, hornet or bee sting in extremely hot weather;
- food and additives (especially fish, nuts, crustaceans, dairy products, egg yolk and canned meat).
Is it difficult to determine the allergic syndrome?
The rapid deterioration of the human condition and the appearance of characteristic symptoms are the classic signs of anaphylactic shock. Here is what happens to a person after contact with an allergen:
- he feels a sudden surge of heat;
- his skin reddens;
- there is a gratuitous fear;
- headache and pain behind the sternum;
- nausea may develop;
- consciousness is disturbed;
- blood pressure drops sharply and critically. Pulse almost not detectable;
- cramps occur;
- involuntary urination or defecation may occur;
- sometimes a rash appears on the skin;
- a person loses consciousness, a spasm of the upper respiratory tract can develop.
What can you do?
If you notice that something is wrong with a person, and you have found signs of anaphylaxis, do not remain indifferent! Perhaps the life of the patient depends on you. What and how to do? Remember the algorithm of emergency care for anaphylactic shock:
- call the ambulance car immediately;
- try to stop the further entry of the sensitizing substance into the body. Apply a tourniquet over the bite or injection site. It is applied for 25 minutes, at the same time every 10 minutes. loosen the harness for 1-2 minutes. If possible, remove the sting - the allergen will no longer enter the bloodstream. If anaphylaxis caused the medication, it should immediately stop its introduction;
- give the patient a horizontal position - lay him on his back, and tilt his head to the right (to avoid choking due to the sinking of the tongue or the contents of vomiting). His legs should be raised and his head lowered. If this is an elderly person and he has dentures, then they should be removed;
- release the neck (remove the scarf from the victim, undo the top buttons), the chest and abdomen;
- if there is such an opportunity, attach a cold place to the bite (ice, a bottle or a hot-water bottle with cold water);
- if a person does not breathe, artificial ventilation of the lungs must be done.
First aid for anaphylaxis in a child
Anaphylactic shock in children is even more common. Emergency assistance should be provided according to this plan:-
- dial ambulance service;
- put the child on a flat surface, lift the legs, turn the head to the side;
- get rid of the allergen (as described above);
- give Suprastin, Tavegil, another allergy remedy;
- if the child is unconscious, follow his tongue, breathing and the work of the heart;
- Do not leave the patient alone and do not panic yourself.
What will the doctors do?
Medical emergency care for anaphylactic shock is carried out according to a clearly defined scheme. The measures taken by the specialists will be aimed at preventing the sensitizing substance from entering the bloodstream. To do this, they impose a tourniquet and cut off the place of the injection or bite with adrenaline. Then carry out measures to normalize breathing, give the victim an oxygen pillow.
Next injected antiallergic drugs (glucocorticosteroids). To replenish the blood volume, intravenous infusion of plasma-substituting solutions is performed. If the pressure continues to drop, then dopamine and glucose are used. If bronchospasm develops, short-acting antagonists are used. When the heart rate is slowed down, atropine is injected subcutaneously.
The patient is urgently taken to the intensive care unit. It is subject to hospitalization.
How much will prevention help?
No preventive measures will not allow 100% protection from anaphylactic shock. But each person should monitor the manifestations of allergies to drugs, food, plants. This will help him avoid re-encounter with the "enemies". If the patient has already suffered anaphylaxis, then he should keep a card with him, which indicates what type of sensitization he has developed an allergy.
During outdoor recreation it is better not to choose the places where the wasp nests are located. Open areas of the body should be treated with means that protect against insect bites.
Anaphylactic shock affects all vital processes, can cause such consequences as hepatitis, disorder in the work of cardiovascular system, glomerulonephritis. Therefore, it is important not only to provide first aid quickly and correctly. After such an attack should be another 5-7 days to stay in the hospital under the supervision of doctors.